# SDR SWIA201332871

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 17,454 hours, 10,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 8 IS BURNED OUT.  (FLT 4707)  RELAMPED EMERGENCY LIGHT.
